# SDR MASA200600173

- Difficulty date: January 24, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,268 hours, 8,881 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 991
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,524 hours, 4,014 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7291 ROC - RETURN TO FIELD DUE TO A NOSE DIS MESSAGE.  MX INSPECTED THE A/C AND FERRIED TO OKC FOR REPAIR.  MX REPLACED NOSE AND MAIN PRIORITY VALVES.
